This question was answered on Thu 02, Dec 2010 07:26pm by Dr. Srivastava

calcium deposits in the brain, lung and in neck

    
Asked by jodi bechtel (Female; 26; UNITED STATES; grandparents with cancer both sides, mother and father. dilation of aorta, regergation of tricuspid and mitral valve, prolase mitral valve.; Relevant drugs:deppression meds, blood pressure, anxiety meds. ) on Wed 01, Dec 2010 02:37pm

10 years ago I had an MRI of the brain and as a result they determined calcium deposits. Just recientley I had an x-ray and it clearly showed 2 deposits. And now I have 3 lumps in my neck close to the throat, doctor stated they are calcium deposits. Am I going to be ok? Why is my body filling with calcium deposits? There were many in the brain 8-10 on eachside bilateral. Can you help answer what is going on with me. Just reciently I told my doctor I am having involintary movemnets in my face, tremors in the hands and twitching of my intire body, legs arms, and my back muscles.help please

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Srivastava  on Thu 02, Dec 2010 07:26pm:

Hi, It appears that high calcium deposits in brain could be due to hormonal imbalance (eg. pseudohypoparathyriodism), high calcium/vitamin D intake and improper healing of fractured bone in brain. This may result into symptoms of severe headache, cognitive impairment, dementia, and depression as well. If you suffer continuous headache, please arrange an appointment with a neurologist right away who will evaluate the possibilities here and can provide you further treatment. Hope this information proves helpful to you.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
cephalexintrials     sideeffectsofmx5topicalsolution     bactrim     Search for answers     Bloodclotinstool     kneepainwhilesleeping     TodayIexperiencedanbad     pregnant breasts     deep hole in mouth     ANAL EAZE     Peni     ihavearashinmy     spinal fusion     cellultis     laser heir removing     hand tremor     Search for answers     hormone symtoms     Heart burn     Search for answers     Bartholins cyst     Ihavebeengettinga     coordination     Natural     Duodenal ulcers     veginal     mel     monistat and sex     pus cells     Medial lobe     carcinoid symptoms     sticky foreskin     tranexamic acid     navel     testicular     iregular period     What is a cozole tablet for     Lipitor     genetil ulsar     Sexual     dyshidrotic20eczema     doesadentkindaoflumpinmybreastcountaspukeringordimpling     ulledcalfmuscle     Alcohol     Blisters     lower left stomach pain     SWOLLEN     Search for answers     ejaculation     Search for answers     black likoria     Wwwchestbern     Search for answers     what causes black and blues to appear on legs i am on prednisone     deep eyes     ms     Search for answers     HiihavebellybuttonherniaButihavethissharppainonrightsideslightlybellowmyribcage     kidney failure     what is to use folinine tablet     IS     sinus infections with nose bleeds     knee pursa     my ling chota hai bada karne ka upay btao     Search for answers     betsone     Search for answers     doctor     unsubscribe     reditchyvagina     INFECTIONINTHEBODY     hiIhaverecentlybeenexperien     intermenstrual     newsletter     CILmeans     atypicalmeloncyte     lupas     Search for answers     peeing     Search for answers     weight gain tablets     Teenage sleep     orchiectomy     HIV     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats